# SDR WX0A2025012432280

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 43,961 hours, 27,998 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch Pin
- Condition: Not Seated
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) RIGHT OVERWING SLIDE DOES NOT SHOW ARMED / PERFORMED TSM 52-21-00-810-809-A. RESEATED ARMING LATCH PIN & OPS CHECK GOOD"
